# SDR DALA2023042003109

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN Y=1037 BTW L13-RH & L14-RH. SUMMARY OF NRC 00043: FUSELAGE SKIN Y=1037 BTW L13-RH & L14-RH WAS REPAIRED PER PRI 606978-14 REV.2 AND ER/A 606978-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-606978 ADDED FOR AC 9551. (LP #2727348)
